Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bleeding after using ipill - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can I help you?
User :   hi
User :   hi
User :   i hav a prblem
User :   ma age is 18
Doctor :   plz continue with your querry
Doctor :   ok
User :   i had a sex with my boyfriend accidenty last week
Doctor :   ok
User :   i had taken contraceptives
Doctor :   ok
Doctor :   what contraceptives
User :   ipill
Doctor :   ok
User :   now i hav startd bleeding
Doctor :   after how much time of sex had you taken I pill
User :   does it cause any prbem
User :   after 10 hrs
Doctor :   what was your due date for periods?
User :   middle of the month
Doctor :   when was your last date?
Doctor :   do you remember the exact date?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor